Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Implicit functions defined by equations with vanishing Jacobian


Author: G. R. Clements
Journal: Bull. Amer. Math. Soc. 18 (1912), 451-456
DOI: https://doi.org/10.1090/S0002-9904-1912-02235-8
This work is cited by: Bull. Amer. Math. Soc., Volume 19, Number 9 (1913), 462--467
MathSciNet review: 1559238
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1912-02235-8